# SDR 04FDEA01209

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 16 SLAT TRACK ASSY INBOARD BRACKET WEB CRACKED. RIB REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II AND BUSHING REPAIR   CARRIED OUT AS PER EA 1-5710-76771 - WINGS - LEADING EDGE SLAT SUPPORT NR 16 (LT) - BUSHING   REPAIR.
